A female asked:
i took 2 abs and an inhaler and a coughing syrup.my dr said i had bronchitis.i finished the abs since 3 days but am still coughing. is it normal?!
1 doctor answer
Dr. Vahe Yetimyan answered
50 years experience General Practice
May be normal.: It take some time to have the cough to go away not necessarily when you finish the antibiotic. Having said that some other possibilities does exist such as if you have an asthma , if it turn to pneumonia, are the medications appropriate. See your doctor to go over your treatment and see if your doctor may need to do something differently or you need some tests to rule out othe possibilities.
Answered on Sep 22, 2014
People also searched for:
I had a yeast infection and took monistat 3 the infection is gone but I still have itching on the outside lips of my vagina
I got a blood in sputum in yesterday as well and today in morning and before i had fever for 2 nights in day time i took medicine but i manage it but i am still having cough please suggest me
I had a yeast infection and got treated but my clitoris is still red and has a white paste did the treatment not work since it only treated inside
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!